Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 161, NWS Little Rock, AR

June 11, 2012Boone County, Marion County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 11, 2012, 11:52 AM CDT for Boone County, Marion County, Arkansas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2012, 11:52 AM CDT (16:52 UTC)
Expired
Jun 11, 2012, 12:30 PM CDT
In force
38 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Boone County, AR, Marion County, AR

The radar

The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 12:02 PM CDTHAIL 1.5Ridgeway, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 9:45 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2246 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS54 KLZK 111652
SVRLZK
ARC009-089-111730-
/O.NEW.KLZK.SV.W.0161.120611T1652Z-120611T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1152 AM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1230 PM CDT

* AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF OMAHA TO NEAR
  OMAHA TO 6 MILES NORTHEAST OF GREEN FOREST...AND MOVING SOUTHEAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...           WININGTON...          WILLIS...
  SELF...               ROBERSON HOLLOW...    PYATT...
  OMAHA...              OLVEY...              MYRTLE...
  LEAD HILL...          LAKEWAY...            DODD CITY...
  DIAMOND CITY...       CLARK HILL...         CAPPS...
  BERGMAN...            ZINC...               SOUTH LEAD HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3649 9265 3629 9276 3615 9305 3627 9331
      3649 9330 3651 9327 3651 9271
TIME...MOT...LOC 1652Z 296DEG 17KT 3654 9313 3647 9317
          3638 9334

$$

/46
1 follow-up statement
740 
WWUS54 KLZK 111713
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1213 PM CDT MON JUN 11 2012

ARC009-089-111730-
/O.CON.KLZK.SV.W.0161.000000T0000Z-120611T1730Z/
MARION AR-BOONE AR-
1213 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOONE AND
NORTHWESTERN MARION COUNTIES UNTIL 1230 PM CDT...

AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF DIAMOND
CITY TO NEAR WILLIS TO 5 MILES NORTH OF CAPPS...MOVING SOUTHEAST AT
30 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  HARRISON...           WININGTON...          WILLIS...
  SELF...               PYATT...              MYRTLE...
  LEAD HILL...          LAKEWAY...            DODD CITY...
  DIAMOND CITY...       CLARK HILL...         CAPPS...
  BERGMAN...            ZINC...               SOUTH LEAD HILL...
  SNOW...               RIDGEWAY...           PEEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3639 9321 3650 9313 3651 9271 3649 9265
      3629 9276 3615 9305 3627 9331
TIME...MOT...LOC 1712Z 296DEG 17KT 3648 9297 3638 9299
          3629 9316

$$

/46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:12 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 11, 10:12 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1012 AM CDT MON JUN 11 2012

.UPDATE...
NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR MESOSCALE
CONSIDERATIONS...MAINLY DUE TO THE CONVECTIVE SYSTEM MOVING SOUTH
FROM SOUTHWEST MISSOURI. EXPECT A WIND THREAT EARLY...WITH
INCREASING CHANCES FOR LARGE HAIL AS THE DAY PROGRESSES.

55

&&

.PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 11 2012 /

AVIATION...

OVERALL VFR CONDITIONS ARE EXPECTED MUCH OF TODAY...WITH PATCHY MVFR
CEILINGS POSSIBLE ESPECIALLY OVER EASTERN AR...AS WITH SHOWERS.
ISOLATED SHOWERS WILL BE POSSIBLE MAINLY OVER NORTHERN TAF SITES
THIS MORNING...THEN BECOMING SCATTERED SHOWERS WITH ISOLATED
THUNDERSTORMS THROUGH MID MORNING OVER THE NORTHERN TAFS. IN THE
AFTERNOON SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE
CENTRAL TO SOUTH AS AN UPPER SYSTEM MOVES THROUGH THE STATE...AHEAD
OF A COLD FRONT LATER TONIGHT. MVFR CEILINGS POSSIBLE WITH
CONVECTION. E TO SE WINDS 4 TO 8 KNOTS THIS MORNING BECOMING SE TO
SW 7 TO 14 KNOTS BY LATE MORNING AND INTO THE AFTERNOON. A COLD
FRONT IS PROGGED TO APPROACH THE STATE FROM THE NORTHWEST LATER THIS
MORNING AND DEVELOP OUT AHEAD OF IT... SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. THE BEST CHANCE OF CONVECTION WILL START IN
THE NORTHWEST AND SPREAD SOUTHEAST. USED VCSH THEN VCTS IN
TAFS...THEN TEMPO GROUPS AS THE CONVECTION MOVES THROUGH THE
STATE.(59)

PREV DISCUSSION... /ISSUED 318 AM CDT MON JUN 11 2012/

SHORT TERM...TODAY THROUGH THURSDAY

MAIN FORECAST CHALLENGE...AT LEAST EARLY IN THE PERIOD...WILL BE THE
EVOLUTION OF CONVECTIVE COMPLEX CURRENTLY OVER NWRN MO...AND THE
INFLUENCE THIS COMPLEX WILL HAVE ON AR THIS AFTERNOON...

ALL OF AR REMAINS DRY EARLY THIS MORNING AS THE WEAK UPPER WAVE THAT
BROUGHT PRECIP TO PORTIONS OF THE REGION HAS MOVED TO THE EAST. SFC
OBS SHOWING MILD AND MUGGY CONDITIONS ACROSS THE CWA...WITH TEMPS
GENERALLY IN THE LOW TO MID 70S...AND DEWPTS IN THE MID 60S TO LOW
70S. SATELLITE IMAGERY SHOWS LOOSELY ORGANIZED COMPLEX OF SHOWERS
AND THUNDERSTORMS OVER NERN KS AND NWRN MO...WHICH HAVE RECENTLY
BEGUN TO TURN GRADUALLY TOWARDS THE SE OVER THE PAST HOUR OR TWO.

AFTERNOON FORECAST WILL BE HIGHLY INFLUENCED BY THE EVOLUTION OF THE
WEAK CONVECTIVE COMPLEX OVER NWRN MO. LATEST HIGH RES NEAR TERM
MODEL SOLUTIONS CONTINUE TO INDICATE A MESOSCALE BOUNDARY ASSOCIATED
WITH THIS COMPLEX DROPPING SOUTH ACROSS MO INTO AR BY THIS
AFTERNOON. WHETHER OR NOT THIS BOUNDARY WILL HAVE THAT MUCH SWD
MOMENTUM REMAINS THE QUESTION WITH THE SFC FRONT REMAINING TO
FURTHER TO THE NORTH...AND WITH THE COMPLEX CURRENTLY LOOSELY
ORGANIZED. ALTHOUGH CAPPED...MILD TEMPS AND HIGH MOISTURE LEVELS DO
EXIST TO THE SOUTH OF THE COMPLEX...WHICH COULD KEEP ENOUGH ELEVATED
ACTIVITY DEVELOPING TO CONTINUE TO PUSH THE MESOSCALE BOUNDARY
FURTHER SOUTH INTO AR BY MIDDAY. TEMPS ACROSS AR WILL WARM WELL INTO
THE 90S...ESPECIALLY ACROSS THE SRN THIRD OF THE CWA WHERE CLOUD
COVER WILL BE AT A MINIMUM. FURTHER NORTH...EXPECT COOLER
TEMPS...BUT WILL ALSO BE GOVERNED ON HOW SOON CONVECTION
INITIATIONS. IF THE LATEST HIGH RES MODELS ARE MORE
ACCURATE...EXPECT MUCH COOLER TEMPS ACROSS NRN...AND ESPECIALLY
CENTRAL SECTIONS.

ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON WILL LIKELY HAVE
THE POTENTIAL TO BECOME SVR...WITH HIGH LEVELS ON INSTABILITY
EXPECTED. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.
BETTER CONFIDENCE WILL BE SEEN AS THE MAIN COLD FRONT DROPS SOUTH
ACROSS MO INTO AR THIS EVENING...WITH A MORE SIGNIFICANT SFC FORCING
MECHANISM EXPECTED DURING THIS TIME. THE ONE CAVEAT WILL BE HOW
EXPANSIVE THIS AFOREMENTIONED AFTERNOON COMPLEX WILL GET...WHICH
COULD DECREASE SOME OF THE ENERGY AVAILABLE JUST AHEAD OF THE MAIN
FRONT TONIGHT.

BY TUE...THE SFC FRONT WILL HAVE PUSHED SOUTH OVER THE AR
OZARKS...WITH BEST POPS EXPECTED AHEAD OF THE FRONT ACROSS THE SRN
TWO THIRDS OF THE CWA. HAVE POPS DECREASING GRADUALLY FROM NE TO SW
AS THIS FRONT SAGS TO THE SW. BY THE END OF THE FORECAST...THE FRONT
LOOKS TO HAVE PUSHED JUST SW OF THE STATE...WITH GENERALLY DRY
CONDITIONS EXPECTED FOR MUCH OF THE CWA BY THU.

LONG TERM...FRIDAY THROUGH SUNDAY

MODELS HAVE NOW SLOWED THE NORTHERN LIFT OF THE WEAKENING FRONTAL
BOUNDARY OVER SOUTHERN AR TO NORTHERN LA...AND NOW KEEP A WEAKENING
BOUNDARY FROM LA TO WESTERN AR...DUE TO A STRONGER SURFACE AND UPPER
HIGH PRESSURE SYSTEMS. ECMWF AND GFS EVEN SHOW SOME WEAK SHORT WAVE
ENERGY WITH THE BOUNDARY...AND THEREFORE A SLIGHT CHANCE OF
CONVECTION IS IN THE FORECAST FOR FRIDAY. SATURDAY WILL MAINLY BE A
DIURNALLY DRIVEN AFTERNOON TO EARLY EVENING CONVECTION POTENTIAL AND
CURRENT FORECAST HAS THIS. ON SUNDAY MODELS ARE SHOWING THE UPPER
RIDGE TO BUILD BACK INTO THE SOUTHERN PLAINS WHICH SHOULD LOWER THE
OVERALL CHANCE OF ANY CONVECTION. CURRENTLY A SLIGHT CHANCE IS IN
THE FORECAST AND DUE TO OVERALL UNCERTAINTY...WILL KEEP THIS AT THIS
TIME. TEMPERATURES THROUGH THE PERIOD WILL BE AT NORMAL TO ABOVE
NORMAL DUE TO THE UPPER RIDGE INFLUENCE OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     88  70  88  63 /  50  50  10  10
CAMDEN AR         95  74  89  69 /  40  50  40  30
HARRISON AR       86  66  85  61 /  70  40  10  10
HOT SPRINGS AR    92  73  88  68 /  50  50  40  20
LITTLE ROCK   AR  91  73  88  67 /  50  50  30  10
MONTICELLO AR     95  74  88  69 /  40  50  40  30
MOUNT IDA AR      91  72  86  67 /  50  50  40  30
MOUNTAIN HOME AR  87  67  86  61 /  70  40  10  10
NEWPORT AR        88  71  88  64 /  50  50  10  10
PINE BLUFF AR     94  74  88  68 /  50  50  40  20
RUSSELLVILLE AR   90  71  88  66 /  50  50  20  10
SEARCY AR         89  71  88  65 /  50  50  20  10
STUTTGART AR      91  73  88  66 /  50  50  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...99
Hazardous weather outlook, Jun 11, 9:45 AM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 AM CDT MON JUN 11 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
945 AM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF SOUTHERN MISSOURI...AND
INTO NORTHERN SECTIONS OF ARKANSAS BY LATE MORNING. SOME
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS.

THROUGH EARLY AFTERNOON...AREAS ALONG AND NORTH OF A LINE FROM
CLARKSVILLE...TO BATESVILLE ARE EXPECTED TO EXPERIENCE THESE STORMS.

FROM MID AFTERNOON...THROUGH THE EVENING HOURS...ADDITIONAL
THUNDERSTORMS WILL FORM...AND MOVE SOUTH THROUGH THE STATE. VERY
LARGE HAIL...AND DAMAGING WIND GUSTS ARE EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE
ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE
FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A
SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN
PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON
THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS
SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT
WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55

In the hours before

Special weather statement, Jun 11, 11:48 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1148 AM CDT MON JUN 11 2012

ARZ003>005-111735-
BAXTER AR-BOONE AR-MARION AR-
1148 AM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BOONE...
NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 1230 PM CDT...

AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 2 MILES NORTH OF HWY 125 PARK...OR 14 MILES
NORTHWEST OF BULL SHOALS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        PRICE PLACE...        OZARK ISLE...
  LAKEWAY...            LAKEVIEW...           DODD CITY...
  CLARK HILL...         BULL SHOALS SP...     ARKAWANA...
  THREE BROTHERS...     PEEL...               OAKLAND...
  MONARCH...            WHITEVILLE...         TATER KNOB...
  SHORT MTN...          PINE MTN...
  OAKLAND PUBLIC USE AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3631 9242 3632 9288 3651 9288 3650 9242
TIME...MOT...LOC 1649Z 299DEG 15KT 3650 9274

227
Special weather statement, Jun 11, 11:49 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 AM CDT MON JUN 11 2012

ARZ003-111735-
BOONE AR-
1149 AM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR BOONE COUNTY UNTIL 1230 PM CDT...

AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS 13 MILES NORTHEAST OF GREEN FOREST...OR 5
MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WININGTON...          WILLIS...             SELF...
  ROBERSON HOLLOW...    OMAHA...              OLVEY...
  MYRTLE...             LEAD HILL...          DIAMOND CITY...
  CRAWFORD...           BERGMAN...            ZINC...
  SOUTH LEAD HILL...    RIDGEWAY...           BURLINGTON...
  WOODEN HILLS...       WHITE MTN...          TUCKER HOLLOW PARK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3649 9289 3616 9290 3632 9331 3650 9330
      3650 9329 3651 9296
TIME...MOT...LOC 1649Z 290DEG 19KT 3646 9325

/46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:48 AM CDTSpecial Weather StatementLZKMarion47 min
Jun 11, 11:49 AM CDTSpecial Weather StatementLZKBoone46 min
Jun 11, 12:22 PM CDTSpecial Weather StatementLZKBaxter33 min
Jun 11, 12:27 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Searcy48 min
Jun 11, 1:04 PM CDTSevere Thunderstorm WarningLZKMarion, Searcy, Stone, Van Buren56 min
Jun 11, 1:15 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy45 min
Jun 11, 1:45 PM CDTSevere Thunderstorm WarningLZKCleburne, Searcy, Stone, Van Buren45 min
Jun 11, 2:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy, Van Buren55 min
Jun 11, 2:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Jun 11, 2:32 PM CDTSpecial Weather StatementLZKJackson43 min
Jun 11, 2:34 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren41 min
Jun 11, 2:46 PM CDTSevere Thunderstorm WarningLZKPope, Searcy, Stone, Van Buren44 min
Jun 11, 2:54 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, White, Woodruff51 min
Jun 11, 3:03 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White, Woodruff57 min
Jun 11, 3:20 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski40 min
Jun 11, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff68 min
Jun 11, 3:55 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski50 min
Jun 11, 4:21 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie54 min
Jun 11, 5:03 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln57 min
Jun 11, 5:13 PM CDTSpecial Weather StatementLZKJefferson47 min
Jun 11, 5:38 PM CDTSevere Thunderstorm WarningLZKDesha, Jefferson, Lincoln52 min
Jun 11, 5:56 PM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln49 min
Jun 11, 6:10 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Lincoln65 min
Jun 11, 6:30 PM CDTSpecial Weather StatementLZKLincoln45 min
Jun 11, 6:43 PM CDTSevere Thunderstorm WarningLZKBradley, Desha, Drew, Lincoln47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.